# SDR DALA2023071905827

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CRACK UPPER ANGLE (NEAR TO AFT STOP MECHANISM) AT AFT CARGO DOOR (C 2). CORRECTIVE ACTION: SUMMARY OF NRC 00199: UPPER ANGLE (NEAR TO AFT STOP MECHANISM) AT AFT CARGO DOOR (C 2) WAS REPAIRED PER ER/A 556004-14. (2869156)
